On generalized quasi metric spaces
About this article
Abstract
Quasi metrics have been used in several places in the literature on domain theory and the formal semantics of programming languages [1], [3]. In this paper we introduce the concept of generalized quasi metric(=gq) space and establish some fixed point theorems in gq metric spaces.
References
[1] P. Hitzler: Generalized metrics and topology in logic programming semantics, Ph. D Thesis, School of Mathematics, Applied Mathematics and Statistics, National University Ireland, University college Cork, 2001.
[2] J. L. Kelley: General topology, D. Van Nostrand Company, Inc., 1960.
[3] S.G. Mathews: Metric domains for completeness, Technical report 76, Department of computer science, University of Warwick, U.K, Ph.D Thesis 1985.
[4] B.E.Rhoades : A comparison of various definitions of contractive mappings, Trans of the Amer.Math.Society ,vol 226(1977) P.P.257-290.
[5] S.Sedghi: fixed point theorems for four mappings in d*-metric spaces, Thai journal of mathematics,vol 7(2009) November 1 P.P.9-19.